# SDR GTIA2017011401742

- Difficulty date: January 14, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 26,520 hours, 12,214 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED STRONG FOUL ODOR AT APPROX 10000 FT ON DESCENT. THE ODOR IS REPORTED AS SWEEET DIRTY SOCK . PERFORMED CABIN ODOR IDENTIFICATION IAW TSM 05-50-00-810-931-A AND PERFORMED ECS DECONTAMINATION IAW AMM 21-00-00-615-001A NO ODOR REPRODUCED IN CABIN OR COCKPIT A/C OK TO RETURN TO SERVICE
